MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ASSY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112230
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Broken clamp on pelvic array when tightening.Case type: (b)(6).
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted.Reported event: it was reported that the pelvic array screw broke while tightening.Product evaluation and results: visual inspection shows screw of pelvic array assembly p/n 112230 was missing.Functional inspection cannot be completed since the pelvic array screw was not returned and visual inspection confirmed pelvic array screw was missing.Product history review: review of the product history records indicate (b)(4) devices were manufactured under lot no 19030315 and accepted into final stock on 07/16/ 2016.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112230, lot number 19030315 shows no additional complaints related to the failure in this investigation.Conclusions: the fracture of the pin could not be confirmed as the pin was not returned but it was missing from the array.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.
 
Event or Problem Description
Broken clamp on pelvic array when tightening.Case type: (b)(4).

Brand Name
PELVIC ARRAY ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8387244
Report Number3005985723-2019-00193
Device Sequence Number19375911
Product Code OLO
UDI-Device Identifier00848486002923
UDI-Public00848486002923
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112230
Device Lot Number19030315
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/13/2019
Supplement Date Received by Manufacturer05/31/2019
Initial Report FDA Received Date03/04/2019
Supplement Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;